# SDR SWIA200616481

- Difficulty date: March 24, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 7,957 hours, 7,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND CEILING EMERGENCY LIGHT IS OUT.  RELAMPED EMERGENCY CEILING LIGHT.  OPERATIONAL CHECK GOOD.
